# SDR RAIA00201002

- Difficulty date: January 5, 2002
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 12,016 hours, 13,468 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: TY175702B
- Part serial: 10143
- Condition: Out Of Tolerance
- Part time: 12,016 hours, 13,468 cycles
- Component: Actuator
- Component part number: TY175702B
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5473-STL-WHEN SELECTED AT 0 DEGREES FLOPS DROOPED TO 15 DEGREES. MAINTENANCE REMOVED AND REPLACED BOTH FLAT ACTUATORS.
